Translator Disclaimer
June 1992 Coboundaries under Integrable Exponentiation
Karma DAJANI
Tokyo J. Math. 15(1): 83-89 (June 1992). DOI: 10.3836/tjm/1270130251

Abstract

It is known that if $X$ is a Lebesgue probability space, $T:X\to X$ an ergodic measure preserving automorphism, and $n$ a fixed nonzero integer, then a coboundary for the automorphism $T^n$ is also a coboundary for $T$. In this paper, the result is extended to include the case where the exponent $n=m(x)$ is an arbitrary integrable integer valued function on $X$.

Citation

Download Citation

Karma DAJANI. "Coboundaries under Integrable Exponentiation." Tokyo J. Math. 15 (1) 83 - 89, June 1992. https://doi.org/10.3836/tjm/1270130251

Information

Published: June 1992
First available in Project Euclid: 1 April 2010

zbMATH: 0757.28014
MathSciNet: MR1164186
Digital Object Identifier: 10.3836/tjm/1270130251

Rights: Copyright © 1992 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 1 • June 1992
Back to Top